PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 2 | 123-129
Tytuł artykułu

The *-holonomy group of the Stefan suspension of a diffeomorphism

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The definition of a Stefan suspension of a diffeomorphism is given. If $𝓖_g$ is the Stefan suspension of the diffeomorphism g over a Stefan foliation 𝓖, and G₀ ∈ 𝓖 satisfies the condition $g|G₀ = id_{G₀}$, then we compute the *-holonomy group for the leaf $F₀ ∈ 𝓖_g$ determined by G₀. A representative element of the *-holonomy along the standard imbedding of S¹ into F₀ is characterized. A corollary for the case when G₀ contains only one point is derived.
Słowa kluczowe
Rocznik
Tom
58
Numer
2
Strony
123-129
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-02-15
poprawiono
1992-08-28
Twórcy
  • Institute of Mathematics, Łódź University, Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [1] C. Ehresmann, Structures feuilletées, in: Proc. 5th Canad. Math. Congress, Montréal 1961, 109-172.
  • [2] A. Piątkowski, A stability theorem for foliations with singularities, Dissertationes Math. 267 (1988).
  • [3] A. Piątkowski, On the $*$-holonomy of the inverse image of a Stefan foliation, Acta Univ. Lodz. Folia Math., to appear.
  • [4] P. Stefan, Accessible sets, orbits and foliations with singularities, Proc. London Math. Soc. 29 (1974), 699-713.
  • [5] P. Ver Eecke, Le groupoïde fondamental d'un feuilletage de Stefan, Publ. Sem. Mat. García de Galdeano, Ser. II, Sec. 3, No. 6, Universidad de Zaragoza, 1986.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z2p123bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.